RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 1, Issue 4  


Survey
Dynamic search of objects. A geometric approach to the problem
A. G. Chkhartishvili, E. V. Shikin
827

Asymptotic expansions of the Darboux problem solutions for the singularly perturbed hyperbolic equations
A. O. Abduvaliev
863
On one-to-one mappings of countably compact spaces onto Hausdorff compact spaces
A. V. Arkhangel'skii, V. V. Fedorchuk
871
The approximative solution constructing for some problem with nonsmooth degeneration
O. N. Bulycheva, V. G. Sushko
881
On a singularly perturbed reaction-diffusion-transfer system in the case of slow diffusion and fast reactions
V. F. Butuzov, N. T. Levashova
907
Maximal ideals in semirings of continuous functions
V. I. Varankina
923
Convergence exponent of singular integral in generalized Hilbert–Kamke problem
A. Zrein
939
Non-existence of closed asymptotic curves on the tubes of negative Gaussian curvature with one-to-one spherical mapping
G. A. Kovaleva
953
Non-Archimedean free Banach spaces
S. V. Lyudkovskii
979
On types of overexponential growth in Lie PI-algebras
V. M. Petrogradsky
989
On asymptotic behavior of some class of random matrix iterations
A. Yu. Plakhov
1009
Locally convex group algebras over compact groups
S. A. Pyartli
1019
Some remarks on the tubes of negative curvature
I. Kh. Sabitov
1033
The integrable cases of the three-body problem at third-order resonance under the oblateness of the central planet
V. N. Shinkin
1045
Homological characterisation of torsion modules
A. A. Yakovleva, A. V. Yakovlev
1059
Some direct limits of the classical Lie algebras and the projective limits connected with them
I. A. Yanson
1069

Short communications
Classification of weakly Noetherian monomial algebras
A. Ya. Belov
1085
On isomorphism of two bases in $L_p$
B. T. Bilalov
1091
A duality theory with applications to endomorphism rings of finitely cogenerated injective cogenerators
G. M. Brodskii
1095
Generalized identities with invertible variables for subrings of artinian rings
I. Z. Golubchik
1101
Homogeneous orthogonal decompositions of commutative algebras and Hadamard matrices
D. N. Ivanov
1107
On the structure of the special linear groups over Laurent polynomial rings
V. I. Kopeiko
1111
Local semigroup rings
A. Ya. Ovsyannikov
1115
Projective ideals of Banach algebras and approximative units
L. I. Pugach
1119
On the convergence in $H^{s}$-norm of the spectral expansions corresponding to the differential operators with singularity
V. S. Serov
1125
Two-dimensional real triangle quasirepresentations of groups
V. A. Faiziev
1129
Lexicographic extensions and $pl$-groups
E. E. Shirshova
1133
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020